# SDR CA121012013

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TOOKOFF WITH APU OFF.  APPROXIMATELY 40NM OUT, THE NR 2 GENERATOR WENT OF LINE AND SHOWED NR 2 GEN CAUTION LIGHT.  DURING THE HANDLING OF THE QRH PROCEDURE, NR 1 GENERATOR WENT OFF LINE.  DUE TO TOTAL AC-POWER LOSS THE ADG DEPLOYED AUTOMATICALLY.  NR 1 GENERATOR WAS RECOVERED BY PERFORMING RESET GENERATOR  OFF/RESET SWITCH, ACFT RETURNED TO ORIGIN.
